Gaussian measures and polar sets in locally convex spaces

S. Dineen Department of Mathematics, University College Ph. Noverraz UER Sciences Mathématiques, Université de Nancy I

TBD mathscidoc:1701.332508

Arkiv for Matematik, 17, (1), 217-223, 1978.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 621 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{s.1978gaussian,
  title={Gaussian measures and polar sets in locally convex spaces},
  author={S. Dineen, and Ph. Noverraz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203506481096317},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={217-223},
  year={1978},
}
S. Dineen, and Ph. Noverraz. Gaussian measures and polar sets in locally convex spaces. 1978. Vol. 17. In Arkiv for Matematik. pp.217-223. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203506481096317.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved